×

zbMATH — the first resource for mathematics

Exact constants in Jackson-type inequalities and exact values of widths. (English. Russian original) Zbl 1239.41007
Math. Notes 78, No. 5, 735-739 (2005); translation from Mat. Zametki 78, No. 5, 792-796 (2005).

MSC:
41A25 Rate of convergence, degree of approximation
41A46 Approximation by arbitrary nonlinear expressions; widths and entropy
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. I. Chernykh, Mat. Zametki [Math. Notes], 2 (1967), no. 2, 513–522.
[2] V. A. Yudin, Dokl. Akad. Nauk SSSR [Soviet Math. Dokl.], 251 (1980), no. 1, 54–57.
[3] A. A. Ligun, Mat. Zametki [Math. Notes], 43 (1988), no. 6, 757–769.
[4] V. I. Ivanov and O. I. Smirnov, Jackson Constants and Yung Constants in L p -Spaces [in Russian], Tula State Pedagogical Unifersity, Tula, 1995.
[5] L. V. Taikov, Mat. Zametki [Math. Notes], 20 (1976), no. 3, 433–438.
[6] A. G. Babenko, Mat. Zametki [Math. Notes], 39 (1986), no. 5, 651–664.
[7] N. Ainulloev, in: Applications of Functional Analysis in Approximation Theory [in Russian], Proceedings of Kalinin State University, Kalinin, 1986, pp. 3–10. · Zbl 0654.41025
[8] M. G. Esmaganbetov, Mat. Zametki [Math. Notes], 66 (1999), no. 6, 816–820.
[9] A. G. Babenko, N. I. Chernykh, and V. T. Shevaldin, Mat. Zametki [Math. Notes], 65 (1999), no. 6, 928–932.
[10] S. B. Vakarchuk, Mat. Zametki [Math. Notes], 66 (1999), no. 4, 494–499.
[11] K. V. Runovskii, Mat. Sb. [Math. USSR-Sb.], 185 (1984), no. 8, 81–102.
[12] E. A. Storozhenko, V. G. Krotov, and P. Osval’d, Mat. Sb. [Russian Acad. Sci. Sb. Math.], 98(140) (1975), 395–415.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.